# SDR UALA2012010900190

- Difficulty date: January 8, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 42,165 hours, 5,147 cycles
- Engine: Pwa PW40903
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Starter
- Part number: 27044425
- Part serial: 102
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROL STATUS MESSAGE ILLUMINATED.  TROUBLESHOT APU CONTROL FAULT.  SYSTEM SHOWED LATCHED FAULT AND ACTIVE WITH "ELECTRIC STARTER MOTOR BRUSH WEAR".  REPLACED ELECTRIC STARTER PER MM, OPS GOOD. STARTED APU 3 TIMES WITH NO FAULTS AND MESSAGE NOT ACTIVE.
